# SDR IPXA2025041060873

- Difficulty date: March 4, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A57111214202
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN HOLE E ON LH FR47 HORIZONTAL JUNCTION. AREA MARKED IN BLACK.  INSTALLED NEW FASTENER P/N: EN6114T9-30 BATCH#:0003918575 AND NUT P/N: ASNA2531-9 BATCH#: 0004014715 AND SEALANT  P/N:04-001-0169 BACTH: 0004310740 IAW A300-600 SRM 51-23-10 AND E.A.#: 300-5710-27-A3836 STEP 19 PRELIMINARY 2.  ACCOMPLISH THE REPAIR PER EO-93290-REQ1 AND EA 300-5710-27-A3836 REV. -.
